# SDR 2002UALA01518

- Difficulty date: September 28, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 40,068 hours, 11,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSE STA 1701 DENTED IN 2 PLACES, JUST ABOVE STRINGER 19 AND JUST BELOW STRINGER 20.
